JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NEW CONCEPTS OF PRODUCT INTERVAL-VALUED FUZZY GRAPH
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NEW CONCEPTS OF PRODUCT INTERVAL-VALUED FUZZY GRAPH
TALEBI, A.A.; RASHMANLOU, HOSSEIN; AMERI, REZA;
 
 Abstract
In this paper, we introduce product interval-valued fuzzy graphs and prove several results which are analogous to interval-valued fuzzy graphs. We conclude by giving properties for a product interval-valued fuzzy graph.
 Keywords
Interval-valued fuzzy graph;product interval-valued fuzzy graph;
 Language
English
 Cited by
 References
1.
M. Akram and Wieslaw A. Dudek, Interval-valued fuzzy graphs, Computer and Mathematics with Applications, 61 (2011), 289-299. crossref(new window)

2.
S. Arumugam and S. Velammal, Edge domination in graph, Taiwanese Journal of Mathematics, 2 (1998), 173-179.

3.
S. Ayyaswamy and C. Natarajan, Strong (Weak) domination intuitionistic fuzzy graphs, International Journal of Computational and Mathematical Sciences, 2010.

4.
F. Harary, Graph Theory, Addition Wesley, Third Printing, October 1972.

5.
J.N. Mordeson and P.S. Nair, Fuzzy Graphs and Fuzzy Hyper Graphs, Physica-Verlag, Heidelberg, 2000.

6.
A. Nagoor gani and M. Basher Ahamed , Order and size in fuzzy graphs, Bulletin of Pure and Applies Science, 22 (2003), 145-148.

7.
A. Nagoor gani and P. Vadivel, Relatio between the parameter of Independent Domination and Irredundance in fuzzy Graph, International Journal of Algorithms Computing and Mathenmatics, 2 (2009), 15-19.

8.
A. Rosenfeld , Fuzzy graphs, in:L. A. Zadeh, K. S. Fu, Moshimura (Eds.), Fuzzy Sets and Their Applications, Academic Press, New York, (1975), 77-95.

9.
H. Rashmanlou, S. Samanta, M. Pal and R.A. Borzooei, A study on Bipolar fuzzy graphs, Journal of Intelligent and Fuzzy Systems, 28 (2015), 571-580.

10.
H. Rashmanlou, S. Samanta, M. Pal and R.A. Borzooei, Bipolar fuzzy graphs with categorical properties, International Journal of Computational Intelligent Systems, 8 (2015), 808-818. crossref(new window)

11.
H. Rashmanlou, S. Samanta, M. Pal and R.A. Borzooei, Product of Bipolar fuzzy graphs and their degree, International Journal of General Systems, to appear.

12.
H. Rashmanlou and M. Pal, Balanced interval-valued fuzzy graph, Journal of Physical Sciences, 17 (2013), 43-57.

13.
H. Rashmanlou and Y.B. Jun, Complete interval-valued fuzzy graphs, Annals of Fuzzy Mathematics and Informatics, 6 (2013), 677-687.

14.
H. Rashmanlou and M. Pal, Some properties of highly irregular interval-valued fuzzy graphs, World Applied Sciences Journal, 27 (2013), 1756-1773.

15.
A. Somasundaram and S. Somasundaram, Domination in Fuzzy Graph-I, Pattern Recognition Letters, 19 (1998), 787-791. crossref(new window)

16.
A. Somasundaram, Domination in Fuzzy Graph-II, Journal of Fuzzy Mathematics, 2004.

17.
S. Samanta and M. Pal, Fuzzy tolerance graphs, International Journal Latest Trend Mathematics, 1 (2011), 57-67.

18.
S. Samanta and M. Pal, Fuzzy threshold graphs, CiiT International Journal of Fuzzy Systems, 3 (2011), 360-364.

19.
S. Samanta, M. Pal and A. Pal, New concepts of fuzzy planar graph, International Journal of Advanced Research in Artificial Intelligence, 3 (2014), 52-59.

20.
S. Samanta and M. Pal, Irregular bipolar fuzzy graphs, Inernational Journal of Applications of Fuzzy Sets, 2 (2012), 91-102. crossref(new window)

21.
S. Samanta and M. Pal, Fuzzy k-competition graphs and p-competition fuzzy graphs, Fuzzy Information and Engineering, 5 (2013), 191-204. crossref(new window)

22.
L.A. Zadeh, The concept of a linguistic and application to approximate reasoning I, Information Sciences, 8 (1975), 199-249. crossref(new window)

23.
L.A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), 338-353. crossref(new window)